# SDR AUS20020725

- Difficulty date: July 16, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Fuji FA-200-160
- Engine: Lyc O320D2A
- Propeller: Mcauly 1C172MGM
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10357584
- Condition: Stripped
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Bendix, S4LN20
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAGNETO DISTRIBUTOR GEAR HAD FIFTEEN TEETH STRIPPED.
